# SDR SWAA2023072870139

- Difficulty date: June 21, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING 2023-404776<[01] TOOL USED: CALIPER P/N:500-464 S/N:B17030933 DUE DATE: 17-OCT-23.;[02] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190984811 DUE DATE: 24-JAN-24;[03] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18175478 DUE DATE: 24-SEP-23;[04] TOOL USED: COATING THICKNESS GAGE: P/N:POSITECTOR 6000 NS3 S/N: 767584 DUE DATE: 02-AUG-23.;[05] PERFORMED INTERIM REPAIR ON I/B MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18 AND REQUIRED TAP TEST INSPECTION EVERY 6;875 CYCLES OR 30 MONTHS. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] TASK COMPLETED
